| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
Event or Problem Description
The user facility reported that there was a kink in the destination guiding sheath.When the physician attempted to insert the guiding sheath into the artery, the guiding sheath encountered high resistance and kinked.The guiding sheath was not used and replaced with another destination guiding sheath to continue the procedure.The procedure was successfully completed.There was no patient injury, medical/surgical intervention required.There was no health damage to the patient.The estimated blood loss was less than 250cc.There were no other devices or equipment used with the reported product.
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to provide a correction to section g3.It was inadvertently initially reported that the date received by manufacturer was 07mar2021; however, the correct date received by manufacturer of the initial report is 04mar2021.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for mechanical damage since the sample was not returned for evaluation.Based on the information given, the exact root cause of the event cannot be determined.There is no indication that any manufacturing, design or quality system issues may have led to this event.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the fmea.